# SDR SWAA2014051427960

- Difficulty date: May 9, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 38,045 hours, 25,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: AUC1
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EVACUATION SLIDE COVER MISSING AFT RETAINER CLIP.  INSTALLED CLIP IAW AMM.
